# SDR P9KA2015103002

- Difficulty date: October 1, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N777DH
- Make and model: Dhav DHC2MK1
- Aircraft serial: 47
- Aircraft time: 22,507 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK4512
- Part serial: 10933
- Condition: Inoperative
- Location: Zone 100
- Part time: 4,301 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ELT INSPECTION IAW 14 CFR 91.207, THE ELT G SWITCH WAS FOUND TO BE NON-FUNCTIONAL.  THIS IS A RECURRING PROBLEM WITH THESE BEACONS.
